Research output: Contribution to journal › Article › peer-review
We consider the problem of the convergence of the so-called LePage series in the Skorokhod space D{double-struck}d=D{double-struck}([0,1],R{double-struck}d) and provide a simple criterion based on the moments of the increments of the random process involved in the series. This provides a simple sufficient condition for the existence of an α-stable distribution on D{double-struck}d with given spectral measure.
Original language | English |
---|---|
Pages (from-to) | 145-150 |
Number of pages | 6 |
Journal | Statistics and Probability Letters |
Volume | 82 |
Issue number | 1 |
DOIs | |
State | Published - Jan 2012 |
ID: 73460261